# SDR SIMA2011332003

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N836AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145635
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Misinstalled
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3341 THE CREW REPORTED THE FLIGHT ATTENDANT COULD NOT OPEN THE CABIN DOOR (HANDLE BINDING).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND MAIN DOOR HANDLE NOT INSTALLED PROPERLY.  INSTALLED MAIN DOOR HANDLE IAW EMB 140 AMM 52-18-05.  PERFORMED FUNCTIONAL CHECK OF DOOR IAW EMB 140 AMM 52-18-00.  NO OTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
